# SDR AALA202109099871

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 23,892 hours, 9,991 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LEVELING OFF AT 6000 FEET A WARNING HORN - NO OTHER INDICATIONS. SLOWED THE AIRCRAFT DROPPED THE GEAR - GOT 3 GREEN LIGHTS. BROUGHT THE GEAR UP THE HORN CAME BACK ON. NO INDICATIONS AGAIN. RETURNED TO JFK HORNED CONTINUED IN UP OR OFF. REMOVED AND REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT AS PER AMM 32-09-10 AND MCM CARD 08C00032003.
